Out of breath?

I was just wondering if anybody else got out of breath really easily. Saturday was so bad that i would only walk in the the kitchen and i was so out of breath. I am over weight a size 16/18, but i am not obese. I really dont get why it happens. It like i have no breath in my body. Sorry i am not very good at describing things.

I am on gabapentin, amitriplyn and cocodamol and levithyroxine.

I am not sure if any of them are the cause?

hugs, kel xxxx

9 Replies

oldestnewest
  • Hi ,l have exactly the same problem and are the same size as you. l take Tramadol ,Lyrica, levithyroxine co-codamol and venlafaxine. l also wonder why am l like this ,admitidly l am not very active l have a disabled hubby and do very little ---l put it down to this. l keep saying l will start to exercise but l never get there ,happy days ,wendy

  • Thankyou for replying, I am not as active as i used to be, but i still make myself walk, and i just cant shift the weight at all. hugs, kel xxx

  • Hi.

    I get this too especially when I am walking and talking at the same time. I take amytrip, arcoxia, and ompeprazole which help. I walk as much as I can (have a dog) and because I have gained weight (also size 16/18) try really hard to keep at it when I have the energy. Its probably another part of this weird condition. :(

  • It proberbly is another weird part of this condition, It is really bugging me now but i just know if i said my gp she will say its because of my weight. My step mam is extremly over weight and she doesnt breathe like i do.

    hugs, kel xxx

  • Hi, this kept happening to me, i went to the Dr. and did a respiratory test, i was diagnosed with copd. chronic obstructive pulminary disease, but since i have had fibro it has been much worse , i take codeine, paracetomol, and metoxolin.

    i have also gained weight, i think there must be a link somewhere.

  • Hi susie, I have asthma, but it isnt the wheezing. I am on seratide and it has helped my asthma. I was told that i had lungs of a 68 year old 7 years ago (24) so i gave up smoking right away, so maybe you are right i am going to make an appointment with the asthma nurse.

    Thanks and hugs, kel xxxx

  • i think you ought to kel. hugs to you too, xxx

  • If you are under-medicated with thyroxine, this can cause breathlessness. You may need more thyroxine.

    Karen

  • Thankyou karen,

    I will ask for more bloods done when i go back. Hopefully thats the cause of my weight problem lol. hugs, kel xxx

You may also like...